68.6K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Taxol side effects

1 REPLY 1
Evie-S
Community Champion

Re: Taxol side effects

Hi @aedavis2419 - well done for getting through your AC treatments but I’m sorry you are suffering with Taxol. I had Taxol first followed by FEC, but I have friends who had Taxol second. Part of the issues you are having will be as a result of a build up from the previous chemo treatments, it’s a cumulative effect. So I found I tolerated Taxol better than FEC, whereas my friends found the opposite. I also had pains around day 3/4, which seems to be when Taxol side effects kick in. I was advised to keep a journal to record any side effects so that I could tell what was normal and what wasn’t the following month, and it also helped me to remember things for my appointments with my oncologist.

My advice would always be to speak to your chemo/breast care nurse about any side effects just to be on the safe side. They would always rather know and reassure you than miss something that needs looking at.

My very best wishes as you go forward. Take one day at a time and make sure you give yourself lots of treats and kindness. Evie xx

aedavis2419
Member

Taxol side effects

Hi! 
I finished my four AC treatments yay! I started Taxol on Monday and everyone said it’s supposed to be easily tolerated. However, on day 3 after taxol I started getting pain in my legs and arms. Also burning feeling in stomach and chest. Did anyone have those side effects? I know it’s still possible but usually taxol is tolerated well.